Home > Riviste > Journal of Neurosurgical Sciences > Fascicoli precedenti > Journal of Neurosurgical Sciences 2017 February;61(1) > Journal of Neurosurgical Sciences 2017 February;61(1):106-9

ULTIMO FASCICOLO
 

ARTICLE TOOLS

Publication history
Estratti
Per citare questo articolo

JOURNAL OF NEUROSURGICAL SCIENCES

Rivista di Neurochirurgia


Indexed/Abstracted in: e-psyche, EMBASE, PubMed/MEDLINE, Neuroscience Citation Index, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 1,522


eTOC

 

LETTERS TO THE EDITOR  


Journal of Neurosurgical Sciences 2017 February;61(1):106-9

DOI: 10.23736/S0390-5616.16.03236-7

Copyright © 2015 EDIZIONI MINERVA MEDICA

lingua: Inglese

Synovial-type giant cell tumors of the axial spine

Nikhil R. NAYAK 1, Chase E. RICHARD 1, Maria MARTINEZ-LAGE 2, Harvey SMITH 3, Neil R. MALHOTRA 1

1 Department of Neurosurgery, Hospital of the University of Pennsylvania, Philadelphia, PA, USA; 2 Department of Pathology, Hospital of the University of Pennsylvania, Philadelphia, PA, USA; 3 Department of Orthopedic Surgery, Hospital of the University of Pennsylvania, Philadelphia, PA, USA


PDF  


inizio pagina

Publication History

Issue published online: November 16, 2016
Article first published online: February 11, 2016
Manuscript accepted: February 16, 2015
Manuscript received: February 11, 2015

Per citare questo articolo

Nayak NR, Richard CE, Martinez-Lage M, Smith H, Malhotra NR. Synovial-type giant cell tumors of the axial spine. J Neurosurg Sci 2017;61:106-9. DOI: 10.23736/S0390-5616.16.03236-7

Corresponding author e-mail

neil.malhotra@uphs.upenn.edu